# SDR TWAA9911108

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN FORMER .5 INCHES IN LENGTH AT STA 965, LT FWD SIDE, AT JUNCTION OF LOWER LEG OF ENG MOUNT.  INSTALLED CHORD ANGLE PART NR 9912243-9, AS PART OF MO 72J14 PHASE G, PER SPM 6-70-01.
